Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking proxyone from 2 years so marriage life going to be destroyed

my problem is , my husband is taking a drug from 2year which is proxyone. thay leave with medicine or treatment? for this my marriage life going to be destroyed. plz doc tell .he become normal with me.
Asked On : Tue, 18 Jan 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Proxyvon is an opioid drug which has a high addictive potential. You have not mentioned the dose or no. of proxyvon tablets your husband is taking. If you feel that he has become addicted to the drug, then I would advise you to take him to a psychiatrist for further help.

There are effective treatment options - in the form of medication and counselling, which can help him get rid of this addiction. So, please discuss this with him and convince him to see a psychiatrist.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 6 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor